TitleAssessing Global Computable General Equilibrium Model Validity Using Agricultural Price Volatility
Publication TypeJournal Article
Year of Publication2007
AuthorsValenzuela, E, Hertel, TW, Keeney, R, Reimer, J
JournalAmerican Journal of Agricultural Economics
Volume89
Issue2
Pagination383 - 397
Date PublishedJan-05-2007
ISSN0002-9092
URLhttp://ajae.oxfordjournals.org/cgi/doi/10.1111/j.1467-8276.2007.00977.x
DOI10.1111/j.1467-8276.2007.00977.x
Short TitleAmerican Journal of Agricultural Economics